Open Access
Translator Disclaimer
2014 A fixed points approach to stability of the Pexider equation
B. Bouikhalene, E. Elqorachi, J. M. Rassias
Author Affiliations +
Tbilisi Math. J. 7(2): 95-110 (2014). DOI: 10.2478/tmj-2014-0021

Abstract

Using the fixed point theorem we establish the Hyers-Ulam-Rassias stability of the generalized Pexider functional equation $$\frac{1}{\mid K\mid}\sum_{k\in K}f(x+k\cdot y)=g(x)+h(y),\;\;x,y\in E$$ from a normed space $E$ into a complete $\beta$-normed space $F$, where $K$ is a finite abelian subgroup of the automorphism group of the group $(E,+)$.

Citation

Download Citation

B. Bouikhalene. E. Elqorachi. J. M. Rassias. "A fixed points approach to stability of the Pexider equation." Tbilisi Math. J. 7 (2) 95 - 110, 2014. https://doi.org/10.2478/tmj-2014-0021

Information

Received: 26 October 2014; Accepted: 2 December 2014; Published: 2014
First available in Project Euclid: 12 June 2018

zbMATH: 1307.39016
MathSciNet: MR3313060
Digital Object Identifier: 10.2478/tmj-2014-0021

Subjects:
Primary: 39B82
Secondary: 39B52‎

Rights: Copyright © 2014 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.7 • No. 2 • 2014
Back to Top